# SDR ASAA2024030449338

- Difficulty date: March 4, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 41,051 hours, 14,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367162400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 251FF DELAMINATED GROUNDED - YES. REPAIRED PANEL 251FF 1 FWD & 251FF 3 AFT USING CATEGORY A PERMANENT REPAIR IAW A320-214 SRM 53-02-283-001 REV 147-01 NOV 2023, SRM 53-02-00-300-013 REV 147-01 NOV 2023, SRM 51-77-12-911-002 REV 147-01 NOV 2023. FH:41051:12, FC:14985, WV:012, S/N:3670. REMOVED AND REPLACED FLOOR PANEL 251FF IAW A320 AMM 53-00-00-400-801-A REV 9 01 NOV 2023
